MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH S5 ERC TUBING CLAMP / 500MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH S5 ERC TUBING CLAMP / 500MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that, during set up before case, the s5 erc tubing clamp displayed error of the motor is jammed and of no impulse transmission from the hall sensors (e106 and e109).There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the s5 erc tubing clamp.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: through follow-up communication livanova learned that customer decided to not repair the device.A device service history review has been performed and identified that the unit was manufactured in 2022 and no other similar event has been reported, neither concerning trend has been identified.According to livanova error code list document, the error code e106 indicates: - defective erc motor (the motor is jammed because of misalignment or foreign bodies).The error code e109, instead, indicates a missing impulse transmission from hall sensors at the stator of the erc, due to: - defective photoelectric barrier; - defective hall sensors at the stator of the erc, - defective motor.Taking into account that both errors have been displayed, the most likely root cause for the reported issue has been assigned to a defective erc motor.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: through follow-up communication livanova learned the involved erc serial number which was used during the surgery.Model/serial numbers have been added to the dedicated d.4 section.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.

Brand Name
S5 ERC TUBING CLAMP / 500MM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19593242
Report Number9611109-2024-00270
Device Sequence Number8470834
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)221027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer06/24/2024
08/12/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date07/18/2024
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown